Notre Dame Journal of Formal Logic

On provable recursive functions.

H. B. Enderton

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 9, Number 1 (1968), 86-88.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893356

Zentralblatt MATH identifier
0184.01802

Mathematical Reviews number (MathSciNet)
MR0244038

Digital Object Identifier
doi:10.1305/ndjfl/1093893356

Subjects
Primary: 02.70

Citation

Enderton, H. B. On provable recursive functions. Notre Dame Journal of Formal Logic 9 (1968), no. 1, 86--88. doi:10.1305/ndjfl/1093893356. http://projecteuclid.org/euclid.ndjfl/1093893356.


Export citation